Withdrawal-induced brain sensations/brain zaps: quick tips
- Reassure yourself that these kinds of strange, unpleasant, scary sensations in the brain are actually very common experiences in psychiatric drug withdrawal. The more you practice accepting them and trusting that they’ll pass in time as you heal, the easier you might find it feels to coexist with them while they’re here.
- Some have reported that adding Omega-3 as a supplement can assist in reducing symptoms. If you’re sensitized to supplements, trying to get as much Omega-3 in whole food such as salmon may be a good alternative.
- Some also report that Vitamin B-12 can help.
- Some people say that these symptoms can get worse when they lean over to pick something up off the ground or tie their shoes, suddenly move their head one way or the other, or make other sudden movements. People also report that they can be amplified when feeling especially tired, or when sick.
- It may be helpful to try to lessen the exposure you have to computer screens and other devices—some people report that the less electrical stimulation their eyes are exposed to, the more it can help lessen the intensity of certain brain sensations